MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE

DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Model Number 88862393-69
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a coronary artery bypass grafting procedure, the port or the connection point of the needle and the wire was separated from each other on the steel wire.The product was replaced to continue the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one representative samples of a device.A tactile and microscopic inspection of the sutures was performed with no abnormalities.A needle attachment test was performed on the sealed samples, and the results met the specifications for this product.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEEL
Common Device Name
SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8237780
Report Number9612501-2019-00073
Device Sequence Number11168967
Product Code GAQ
UDI-Device Identifier10884521102477
UDI-Public10884521102477
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K955723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number88862393-69
Device Catalogue Number88862393-69
Device Lot NumberD8D1135X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1